Erdafitinib/Serum Phosphate Level-Altering Drugs Interactions

This information is generalized and not intended as specific medical advice. Consult your healthcare professional before taking or discontinuing any drug or commencing any course of treatment.

Medical warning:

Serious. These medicines may interact and cause very harmful effects. Contact your healthcare professional (e.g. doctor or pharmacist) for more information.

How the interaction occurs:

Your dose of erdafitinib depends on the amount of phosphate in your blood in the first 3 weeks of taking erdafitinib. Your other medicine might affect the amount of phosphate in your blood.

What might happen:

Your dose of erdafitinib might be wrong if it is based on the amount of phosphate in your blood while you are taking medications that affect phosphate levels.

What you should do about this interaction:

Make sure your healthcare professionals (e.g. doctor or pharmacist) know that you are taking these medicines together.Your healthcare professionals may already be aware of this interaction and may be monitoring you for it. Do not start, stop, or change the dosage of any medicine before checking with them first.

  • 1.Balversa (erdafitinib) US prescribing information. Janssen Pharmaceuticals, Inc. April, 2019..

Selected from data included with permission and copyrighted by First Databank, Inc. This copyrighted material has been downloaded from a licensed data provider and is not for distribution, except as may be authorized by the applicable terms of use.

CONDITIONS OF USE: The information in this database is intended to supplement, not substitute for, the expertise and judgment of healthcare professionals. The information is not intended to cover all possible uses, directions, precautions, drug interactions or adverse effects, nor should it be construed to indicate that use of a particular drug is safe, appropriate or effective for you or anyone else. A healthcare professional should be consulted before taking any drug, changing any diet or commencing or discontinuing any course of treatment.